Keyword : completely independent spanning trees


Constructing Two Completely Independent Spanning Trees in Balanced Hypercubes
Yi-Xian YANG Kung-Jui PAI Ruay-Shiung CHANG Jou-Ming CHANG 
Publication:   
Publication Date: 2019/12/01
Vol. E102-D  No. 12 ; pp. 2409-2412
Type of Manuscript:  Special Section LETTER (Special Section on Parallel and Distributed Computing and Networking)
Category: Fundamentals of Information Systems
Keyword: 
interconnection networkscompletely independent spanning treesbalanced hypercubesdiameter
 Summary | Full Text:PDF

Completely Independent Spanning Trees on 4-Regular Chordal Rings
Jou-Ming CHANG Hung-Yi CHANG Hung-Lung WANG Kung-Jui PAI Jinn-Shyong YANG 
Publication:   
Publication Date: 2017/09/01
Vol. E100-A  No. 9 ; pp. 1932-1935
Type of Manuscript:  Special Section LETTER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
completely independent spanning treeschordal ringsdistributed loop networks
 Summary | Full Text:PDF

Completely Independent Spanning Trees on Some Interconnection Networks
Kung-Jui PAI Jinn-Shyong YANG Sing-Chen YAO Shyue-Ming TANG Jou-Ming CHANG 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2014/09/01
Vol. E97-D  No. 9 ; pp. 2514-2517
Type of Manuscript:  LETTER
Category: Information Network
Keyword: 
completely independent spanning treesinterconnection networkschordal rings
 Summary | Full Text:PDF